# SDR SWIA200211497

- Difficulty date: November 22, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 30,098 hours, 33,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS HAD RT INBOARD FLAP ASYMMETRY WHEN SET FOR LANDING AND FAILED TO RETRACT AFTER LANDING (RT AND LT INBOARD).  RE-RACKED FLAP CONTROL UNIT.  PERFORMED FUNCTIONAL CHECK OF FLAP SYSTEM.  CYCLED FLAPS SEVERAL TIMES.  NO DISCREPANCIES NOTED.
